ISSN: 2630-5720

Quick Search




Laparoscopic Endoscopic Surgical Science Hepatotxicity after desflurane anesthesia []
. Ahead of Print: HNHJ-44265 | DOI: 10.14744/hnhj.2018.44265

Hepatotxicity after desflurane anesthesia

Ekrem Aslan1, Can Gönen2, Ayça Saltürk2, Fatih Güzelbulut2
1Department of Gastroenterology, Liv Hospital, Istanbul
2Department of Gastroenterology, Haydarpasa Numune Education and Research Hospital, Istanbul

Halogenated inhalational anesthetics, which have been used for induction and maintenance of general anesthesia, can cause the liver injury which is range from temporary transaminase elevation to hepatic necrosis. It is rare but can cause serious morbidity and mortality. Here we present a case of severe transaminase elevation after using desflurane anesthesia for obesity surgery.

Keywords: anesthesia, desflurane hepatitis, liver injury

Desfluran anestezisi sonrası gelişen hepatotoksiste

Ekrem Aslan1, Can Gönen2, Ayça Saltürk2, Fatih Güzelbulut2
1Liv Hospital, Gastroenteroloji Kliniği, İstanbul
2Haydarpaşa Numune Eğitim ve Araştırma Hastanesi, Gastroenteroloji Kliniği, İstanbul

Genel anestezi indüksiyonu ve idamesi için kullanılan halojenize inhaler anestezik ajanlar, geçici transaminaz yüksekliğinden ölümcül olabilen hepatik nekroza kadar değişen aralıkta karaciğer hasarına neden olabilirler. Bu yan etkileri nadir görülür ancak ciddi morbidite ve mortaliteye yol açabilir. Biz burada obezite cerrahisi için genel anestezi alan ve sonrasında ciddi transaminaz yüksekliği gelişen bir hastayı sunuyoruz.

Anahtar Kelimeler: anestezi, desfluran hepatiti, karaciğer hasarı



Corresponding Author: Ekrem Aslan, Türkiye
LookUs & Online Makale